User Profile
Hi I’m a 23 year old female. I have been experiencing pressure (not so much pain) in my upper right quadrant for the past couple weeks, but I only feel it when I’m in a sitting position. It almost feels as if something is enlarged or swollen under there. The only other “symptoms” I have experienced is 11 pounds in weight loss within the past 5 months (new thyroid medication and adderall could be to blame) and I have had a couple episodes where I get dizzy and my vision gets flashy which is followed by a headache. I’ve chalked that up to be migraines. Do you think I should see a doctor? I don’t currently have insurance so I don’t want to go unless you think it’s crucial.


Did you find this post helpful?
|

User Profile
replied December 8th, 2018
(online)
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Thyroid medications and adderall can cause gastric discomfort. Supportive care is advised. Antacids, and diet lifestyle adjustments and reducing stimulants like caffeine in diet will help.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?

User Profile
replied February 24th, 2019
Abdominal Pain Answer A64845
Your symptoms of pain and significant unintentional weight loss is something which you should not ignore.

Your condition can be due to gastrointestinal disorders like gastritis, or malabsorption syndromes or something else that needs a proper work up

Consult your doctor for a proper advice


|
Did you find this post helpful?
Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Abdominal Pain , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.